# SDR YENA2022041100353

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 50,346 hours, 17,604 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 30404000
- Part serial: 2125957
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 335 hours, 124 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#276, SJU-EWR. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SJU). ' DURING CLIMBOUT ENG 1 EGT WAS SHOWING 134*C AT CLIMB POWER LEVER OFF FL 300. EGT FLUCTUATED BETWEEN 134-444 ENG1 OIL PRESSURE 213-230 PSI ENG 2 PARAMETERS EGT 444*C  ENG 2 OIL PRESSURE 268 PSI; REMOVED AND REPLACED EGT HARNESS ASSY AND REMOVED AND REPLACED THERMOCOUPLE OPTION AT R/H-BOTTOM POSITION.  ALL CHECKS ARE GOOD.  A/C OK FOR CONTINUED SERVICE.  REF. TSM 77-20-00-810-801B, AMM  77-21-15 AND AMM 77-21-43.'
